Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 142, Number 3

A reduced set of moves on one-vertex ribbon graphs coming from links
Susan Abernathy, Cody Armond, Moshe Cohen, Oliver T. Dasbach, Hannah Manuel, Chris Penn, Heather M. Russell and Neal W. Stoltzfus.
Proc. Amer. Math. Soc. 142 (2014), 737-752
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3148509
On the Petersson scalar product of arbitrary modular forms
Vicentiu Pasol and Alexandru A. Popa.
Proc. Amer. Math. Soc. 142 (2014), 753-760
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3148510
An Omega-result for Saito-Kurokawa lifts
Soumya Das and Jyoti Sengupta.
Proc. Amer. Math. Soc. 142 (2014), 761-764
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3148511
The Green rings of Taft algebras
Huixiang Chen, Fred Van Oystaeyen and Yinhuo Zhang.
Proc. Amer. Math. Soc. 142 (2014), 765-775
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3148512
On Rogers–Ramanujan functions, binary quadratic forms and eta-quotients
Alexander Berkovich and Hamza Yesilyurt.
Proc. Amer. Math. Soc. 142 (2014), 777-793
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3148513
Lie inner ideals are nearly Jordan inner ideals
Antonio Fernández López.
Proc. Amer. Math. Soc. 142 (2014), 795-804
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3148514
Light matrices of prime determinant
Daniel Goldstein, Alfred W. Hales and Richard A. Stong.
Proc. Amer. Math. Soc. 142 (2014), 805-819
Abstract, references and article information
Full-text PDF
MathSciNet review: 3148515
Rationality of the Hilbert series of Hopf-invariants of free algebras
Vitor O. Ferreira and Lucia S. I. Murakami.
Proc. Amer. Math. Soc. 142 (2014), 821-826
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3148516
Tate conjecture for a product of a Shimura curve and a Picard modular surface
Cristian Virdol.
Proc. Amer. Math. Soc. 142 (2014), 827-834
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3148517
Quantum double Schubert polynomials represent Schubert classes
Thomas Lam and Mark Shimozono.
Proc. Amer. Math. Soc. 142 (2014), 835-850
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3148518
A note on the distribution of gaps between zeros of the Riemann zeta-function
XiaoSheng Wu.
Proc. Amer. Math. Soc. 142 (2014), 851-857
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3148519
A short proof of the localic groupoid representation of Grothendieck toposes
Christopher F. Townsend.
Proc. Amer. Math. Soc. 142 (2014), 859-866
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3148520
A quaternionic construction of $E_{7}$
Robert A. Wilson.
Proc. Amer. Math. Soc. 142 (2014), 867-880
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3148521
Mock Morrey spaces
David R. Adams.
Proc. Amer. Math. Soc. 142 (2014), 881-886
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3148522
Gaussians rarely extremize adjoint Fourier restriction inequalities for paraboloids
Michael Christ and René Quilodrán.
Proc. Amer. Math. Soc. 142 (2014), 887-896
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3148523
Fractional Hardy-type inequalities in domains with uniformly fat complement
David E. Edmunds, Ritva Hurri-Syrjänen and Antti V. Vähäkangas.
Proc. Amer. Math. Soc. 142 (2014), 897-907
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3148524
Optimality of CKP-inequality in the critical case
Fuchang Gao.
Proc. Amer. Math. Soc. 142 (2014), 909-914
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3148525
Symmetries for Casorati determinants of classical discrete orthogonal polynomials
Antonio J. Durán.
Proc. Amer. Math. Soc. 142 (2014), 915-930
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3148526
Half-plane capacity and conformal radius
Steffen Rohde and Carto Wong.
Proc. Amer. Math. Soc. 142 (2014), 931-938
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3148527
Low Froude number limit of the rotating shallow water and Euler equations
Kung-Chien Wu.
Proc. Amer. Math. Soc. 142 (2014), 939-947
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3148528
There is no strictly singular centralizer on $L_{p}$
Félix Cabello Sánchez.
Proc. Amer. Math. Soc. 142 (2014), 949-955
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3148529
Existence of measures of maximal entropy for $\mathcal{C}^{r}$ interval maps
David Burguet.
Proc. Amer. Math. Soc. 142 (2014), 957-968
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3148530
Convergence of Einstein Yang-Mills systems
Hongliang Shao.
Proc. Amer. Math. Soc. 142 (2014), 969-979
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3148531
Minimal $N$-point diameters and $f$-best-packing constants in $\mathbb{R}^{d}$
A. V. Bondarenko, D. P. Hardin and E. B. Saff.
Proc. Amer. Math. Soc. 142 (2014), 981-988
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3148532
Generalizations of a Laplacian-type equation in the Heisenberg group and a class of Grushin-type spaces
Thomas Bieske and Kristen Childers.
Proc. Amer. Math. Soc. 142 (2014), 989-1003
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3148533
The Mabuchi metric and the Kähler-Ricci flow
Donovan McFeron.
Proc. Amer. Math. Soc. 142 (2014), 1005-1012
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3148534
The Schröder-Bernstein property for $a$-saturated models
John Goodrick and Michael C. Laskowski.
Proc. Amer. Math. Soc. 142 (2014), 1013-1023
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3148535
Regularity in the growth of the loop space homology of a finite CW complex
Yves Félix, Steve Halperin and Jean-Claude Thomas.
Proc. Amer. Math. Soc. 142 (2014), 1025-1033
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3148536
The rational cohomology of a $p$-local compact group
C. Broto, R. Levi and B. Oliver.
Proc. Amer. Math. Soc. 142 (2014), 1035-1043
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3148537
The Kauffman bracket skein module of two-bridge links
Thang T. Q. Le and Anh T. Tran.
Proc. Amer. Math. Soc. 142 (2014), 1045-1056
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3148538
Foliations on non-metrisable manifolds: Absorption by a Cantor black hole
Mathieu Baillif, Alexandre Gabard and David Gauld.
Proc. Amer. Math. Soc. 142 (2014), 1057-1069
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3148539
The Poincaré homology sphere and almost-simple knots in lens spaces
Kenneth L. Baker.
Proc. Amer. Math. Soc. 142 (2014), 1071-1074
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3148540
Characterization of a Banach-Finsler manifold in terms of the algebras of smooth functions
J. A. Jaramillo, M. Jiménez-Sevilla and L. Sánchez-González.
Proc. Amer. Math. Soc. 142 (2014), 1075-1087
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3148541